IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the Asymptotic Behavior of Malware-Propagative Mobile Ad Hoc Networks

IEEE Internatonal Conference on Mobile Adhoc and Sensor Systems, 2007. MASS 2007

Author(s): V. Karyotis ; M. Grammatikou ; S. Papavassiliou
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2007
Conference Location: Pisa, Italy
Conference Date: 8 October 2007
Page(s): 1 - 9
ISBN (CD): 978-1-4244-1455-0
ISBN (Paper): 978-1-4244-1454-3
DOI: 10.1109/MOBHOC.2007.4428662
Regular:

In this paper we study the spreading of malicious software over ad hoc networks, where legitimate nodes are prone to propagate the infections they receive from an attacker or their already... View More

Advertisement